Vol. 19, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Classifying derivable nets

Norman L. Johnson

Vol. 19 (2022), No. 2, 59–94

This article is a study of arbitrary derivable nets. These nets are known to be embeddable into 3-dimensional projective spaces over skewfields, and may be represented as pseudo-regulus nets in a classical manner. However, their typology is not well known. This article gives a classification of derivable nets by comparing such nets to any given classical pseudo-regulus net. There are four classes and examples of each are given. A number of applications of this material are discussed.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

flocks of cones, twisted hyperbolic flocks, derivable nets, translation planes, generalized quadrangles, quaternion division rings, cyclic division rings, André and Ostrom extensions
Mathematical Subject Classification
Primary: 51A05, 51A40
Received: 9 November 2021
Accepted: 17 January 2022
Published: 28 May 2022
Norman L. Johnson
University of Iowa
United States